# SDR VNAA2020071211101

- Difficulty date: July 10, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 23,168 hours, 17,186 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: DEC093858
- Condition: Failed
- Location: Wheel Speed
- Part time: 23,166 hours, 17,185 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOUND,  THE CREW GOT AN ANTI-SKID OUTBOARD CAUTION MESSAGE. THE CREW RAN THE QRH AND DECIDED TO DECLARE A EMERGENCY.  THE AIRCRAFT TAXIED TO A GATE UNDER THEIR OWN POWER WITHOUT INCIDENT. NO FURTHER ISSUES AT THIS TIME. R & R LEFT OUTBOARD WHEEL SPEED TRANSDUCER IAW AMM 32-44-01-400-801 (CONFIG A01.)  OPS TESTED GOOD.
